BibTeX record journals/jifs/QuLQXM19

download as .bib file

@article{DBLP:journals/jifs/QuLQXM19,
  author    = {Guohua Qu and
               Tianjiao Li and
               Weihua Qu and
               Ling Xu and
               Xiaolong Ma},
  title     = {Algorithms for regret theory and group satisfaction degree under interval-valued
               dual hesitant fuzzy sets in stochastic multiple attribute decision
               making method},
  journal   = {J. Intell. Fuzzy Syst.},
  volume    = {37},
  number    = {3},
  pages     = {3639--3653},
  year      = {2019},
  url       = {https://doi.org/10.3233/JIFS-182634},
  doi       = {10.3233/JIFS-182634},
  timestamp = {Sat, 25 Apr 2020 13:51:57 +0200},
  biburl    = {https://dblp.org/rec/journals/jifs/QuLQXM19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics